# SDR R61A2023022700160

- Difficulty date: February 23, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N748YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000677
- Aircraft time: 13,036 hours, 8,871 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON FWD FUSELAGE BELOW CAPTS WINDSHEIELD. REPAIRED DENT IAW ETD2023-170-005136. ALSO REF VP-008736-2023 N/R 2,3 FOR WORK PERFORMED.
